Alert archive / Mississippi / Frost Advisories in 2018
Frost Advisory 3, NWS Memphis, TN
NWS Memphis, TN issued this frost advisory at Apr 4, 2018, 5:23 PM CDT for 7 counties in Mississippi; 6 counties in Arkansas; Shelby County, Tennessee. It took effect at Apr 5, 2018, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2018, 5:23 PM CDT (22:23 UTC)
- In effect from
- Apr 5, 2018, 1:00 AM CDT
- Expired
- Apr 5, 2018, 8:22 AM CDT
- In force
- 7 hr
- Issued by
- NWS Memphis, TN
Counties Crittenden County, AR, Cross County, AR, Lee County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Coahoma County, MS, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Shelby County, TN
The radar
The Memphis radar (KNQA), 81 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2067 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -385 m²/s²
- 0-3 km storm-relative helicity
- -482 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
198 WWUS74 KMEG 042223 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 523 PM CDT Wed Apr 4 2018 ...Frost and Freezing Temperatures Expected for Much of the Mid-South Tonight... .Canadian high pressure will settle into the region tonight. Clear skies and light winds will allow temperatures to fall well into the 30s after midnight. Near freezing or just below freezing temperatures are expected for a period of two hours or more. ARZ008-009-017-018-026-028-MOZ113-115-MSZ002>006-009-013>017- 021>024-TNZ001>004-019>022-048>055-089>092-051000- /O.CON.KMEG.FZ.W.0004.180405T0600Z-180405T1400Z/ Randolph-Clay-Lawrence-Greene-Craighead-Mississippi-Dunklin- Pemiscot-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss- Lafayette-Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun- Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll- Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester- Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Blytheville, Kennett, Caruthersville, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, and Savannah 523 PM CDT Wed Apr 4 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * TEMPERATURE...29 to 32 degrees. * TIMING...from 1 AM to 9 AM CDT. * IMPACTS...Expect the cold conditions to possibly damage or kill sensitive vegetation if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ARZ027-035-036-048-049-058-MSZ001-007-008-010>012-020-TNZ088- 051000- /O.NEW.KMEG.FR.Y.0003.180405T0600Z-180405T1400Z/ Poinsett-Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto- Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Shelby- Including the cities of Harrisburg, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Bartlett, Germantown, Collierville, Memphis, and Millington 523 PM CDT Wed Apr 4 2018 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... The National Weather Service in Memphis has issued a Frost Advisory, which is in effect from 1 AM to 9 AM CDT Thursday. * TEMPERATURE/FROST COVERAGE...33 to 36 degrees. * TIMING...from 1 AM to 9 AM CDT. * IMPACTS...Expect the cold conditions to possibly damage sensitive vegetation if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
2 follow-up statements
039 WWUS74 KMEG 050728 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 228 AM CDT Thu Apr 5 2018 ...Frost and Freezing Temperatures Expected for the Mid-South through 9 am this morning... .Canadian high pressure has settled into the region. Clear skies and light winds will allow temperatures to remain steady in the low and mid 30s early this morning...with widespread frost. ARZ008-009-017-018-026-028-MOZ113-115-MSZ002>006-009-013>017- 021>024-TNZ001>004-019>022-048>055-089>092-051400- /O.CON.KMEG.FZ.W.0004.000000T0000Z-180405T1400Z/ Randolph-Clay-Lawrence-Greene-Craighead-Mississippi-Dunklin- Pemiscot-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss- Lafayette-Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun- Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll- Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester- Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Blytheville, Kennett, Caruthersville, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, and Savannah 228 AM CDT Thu Apr 5 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...30 to 32 degrees. * TIMING...current to 9 AM CDT. * IMPACTS...Expect the cold conditions to possibly damage or kill sensitive vegetation if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ARZ027-035-036-048-049-058-MSZ001-007-008-010>012-020-TNZ088- 051400- /O.CON.KMEG.FR.Y.0003.000000T0000Z-180405T1400Z/ Poinsett-Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto- Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Shelby- Including the cities of Harrisburg, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Bartlett, Germantown, Collierville, Memphis, and Millington 228 AM CDT Thu Apr 5 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE/FROST COVERAGE...33 to 36 degrees. * TIMING...current to 9 AM CDT. * IMPACTS...Expect the cold conditions to possibly damage sensitive vegetation if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ JAB
723 WWUS74 KMEG 051322 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 822 AM CDT Thu Apr 5 2018 ...FREEZE THREAT HAS ENDED ACROSS THE MID-SOUTH... ARZ008-009-017-018-026-028-MOZ113-115-MSZ002>006-009-013>017- 021>024-TNZ001>004-019>022-048>055-089>092-051430- /O.CAN.KMEG.FZ.W.0004.000000T0000Z-180405T1400Z/ Randolph-Clay-Lawrence-Greene-Craighead-Mississippi-Dunklin- Pemiscot-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss- Lafayette-Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun- Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll- Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester- Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Blytheville, Kennett, Caruthersville, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, and Savannah 822 AM CDT Thu Apr 5 2018 ...FREEZE WARNING IS CANCELLED... The National Weather Service in Memphis has cancelled the Freeze Warning. Temperatures have warmed into the upper 30s to lower 40s so the threat of a freeze has ended. $$ ARZ027-035-036-048-049-058-MSZ001-007-008-010>012-020-TNZ088- 051430- /O.CAN.KMEG.FR.Y.0003.000000T0000Z-180405T1400Z/ Poinsett-Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto- Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Shelby- Including the cities of Harrisburg, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Bartlett, Germantown, Collierville, Memphis, and Millington 822 AM CDT Thu Apr 5 2018 ...FROST ADVISORY IS CANCELLED... The National Weather Service in Memphis has cancelled the Frost Advisory. Temperatures have warmed into the upper 30s to lower 40s so the threat of a freeze has ended. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Apr 4, 3:44 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 4, 3:44 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
344 PM CDT Wed Apr 4 2018
.DISCUSSION...
Following Tuesday evening's cold frontal passage, freezing
temperatures remain the primary forecast concern for tonight.
20Z (3pm CDT) surface analysis showed a 1029mb pressure ridge
over central MO. This feature will move across KY through the
early overnight and to northeast TN/southeast KY by sunrise. With
dewpoints in the 20s and weak pressure gradient, conditions will
be favorable for strong radiational cooling. Areas to the west and
southwest of Memphis may see weak boundary layer mixing return
prior to sunrise, reducing chances of subfreezing temps. Based on
latest guidance, the Freeze Warning was expanded slightly to
include additional TN counties north of Memphis and the Jonesboro,
AR area.
Despite a modest return to southerly flow and filtered sunshine,
temps will prevail 5 to 10 degrees below normal Thursday.
Warm advection will increase Thursday evening, in advance of the
next approaching wave. This system will bring a return of rain
chances by Friday afternoon, with moderate rain and likely some
scattered thunderstorms focused near an associated cold front
along the I-40 corridor. Midsouth rain chances should peak Friday
evening. By midnight, the cold front will have pushed south and
extend from central MS northeastward into northwest AL. Post
frontal airmass will be cold and dry, leading to wintry precip
concerns as the precip trails off late Friday night. NAM model
depicted only light precip (less than .05 inch) in the three hour
period where freezing temps prevailed over far northwest TN and
the MO bootheel. The GFS was dry overnight, save for a few rain
showers near the Natchez Trace in northeast MS. In summary, the
concern for accumulating wintry precip (sleet, freezing drizzle)
Friday night is low. If such precip does occur near the KY/TN
border, timing would favor the early overnight, rather than near
sunrise Saturday.
The cold and dry Arctic air will prevail areawide Saturday, with
the surface pressure ridge centered over MO at midafternoon. This
pressure ridge will lift into the Ohio River valley by sunrise
Sunday. Light easterly winds will prevail over the Midsouth at
this time, except the likely exception of the TN River valley.
Following a quick warm-up Sunday afternoon, the next rain event
arrives Sunday night. Clouds and warm advection should keep Monday
morning's temps well above freezing.
PWB
&&
.AVIATION...
18Z TAF cycle
VFR conditions will continue for the entire forecast period. Winds
will be mainly from the north at around 10 knots this afternoon
before becoming light and variable tonight. Winds will be mainly
from the south at 5 to 10 knots by late Thursday morning.
ARS
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Freeze Warning from 1 AM to 9 AM CDT Thursday for Clay-Craighead-
Greene-Lawrence-Mississippi-Randolph.
MO...Freeze Warning from 1 AM to 9 AM CDT Thursday for Dunklin-
Pemiscot.
MS...Freeze Warning from 1 AM to 9 AM CDT Thursday for Alcorn-Benton
MS-Calhoun-Chickasaw-Itawamba-Lafayette-Lee MS-Marshall-
Monroe-Pontotoc-Prentiss-Tippah-Tishomingo-Union-Yalobusha.
TN...Freeze Warning from 1 AM to 9 AM CDT Thursday for Benton TN-
Carroll-Chester-Crockett-Decatur-Dyer-Fayette-Gibson-
Hardeman-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
Madison-McNairy-Obion-Tipton-Weakley.
&&Hazardous weather outlook, Apr 4, 2:39 PM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 239 PM CDT Wed Apr 4 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-052145- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 239 PM CDT Wed Apr 4 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight Freezing temperatures are likely late tonight over northeast Arkansas, the Missouri Bootheel, west Tennessee outside of Memphis, and over northeast Mississippi. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Freezing temperatures will be possible from northeast Arkansas, through the Missouri bootheel into northwest Tennessee toward sunrise Saturday. These freezing temperatures may be accompanied by light mixed wintry precipitation. No accumulations are expected. Freezing temperatures will likely occur over most of the Midsouth early Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. PWB
In the hours before
Local storm report, Apr 4, 11:52 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1152 AM CDT WED APR 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG BOONEVILLE 34.66N 88.57W
04/03/2018 PRENTISS MS BROADCAST MEDIA
RV TRAILER OVERTURNED
&&
JABLocal storm report, Apr 4, 11:53 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 AM CDT WED APR 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG WHEELER 34.58N 88.60W
04/03/2018 PRENTISS MS BROADCAST MEDIA
DAMAGE TO ABOVE GROUND POOL AND TRAMPOLINE.
&&
JABLocal storm report, Apr 4, 11:54 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1154 AM CDT WED APR 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL STRAWBERRY 35.97N 91.32W
04/03/2018 M1.00 INCH LAWRENCE AR PUBLIC
0520 PM HAIL LIGHT 36.07N 90.75W
04/03/2018 M1.00 INCH GREENE AR PUBLIC
0540 PM HAIL PARAGOULD 36.06N 90.51W
04/03/2018 M1.25 INCH GREENE AR PUBLIC
0540 PM HAIL PARAGOULD 36.06N 90.51W
04/03/2018 M1.50 INCH GREENE AR AMATEUR RADIO
0540 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
04/03/2018 GREENE AR TRAINED SPOTTER
POWER POLES LEANING ON HIGHWAY 69.
0555 PM HAIL JONESBORO 35.82N 90.69W
04/03/2018 M1.00 INCH CRAIGHEAD AR EMERGENCY MNGR
HAIL FALLING ON THE SOUTHWEST SIDE OF TOWN.
0605 PM HAIL 7 S JONESBORO 35.72N 90.69W
04/03/2018 M0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
0605 PM Tornado 3 SSE Arbyrd 36.01N 90.21W
04/03/2018 Dunklin MO Social Media
Video of a tornado near the missouri-arkansas state line
between Arbyrd and Leachville. Tornado may have begun in
Arkansas.
0605 PM FUNNEL CLOUD 3 W HORNERSVILLE 36.04N 90.17W
04/03/2018 DUNKLIN MO TRAINED SPOTTER
0610 PM TSTM WND DMG BAY 35.74N 90.56W
04/03/2018 CRAIGHEAD AR PUBLIC
CARPORT DAMAGE.
0610 PM Tstm Wnd Dmg 3 WSW Hornersville 36.02N 90.16W
04/03/2018 Dunklin MO Social Media
utility pole snapped along highway K near hornersville.
possible tornado.
0615 PM HAIL TRUMANN 35.67N 90.52W
04/03/2018 M1.00 INCH POINSETT AR TRAINED SPOTTER
WINDS ESTIMATED AT 40 TO 45MPH WITH HIGHER GUSTS.
0615 PM HAIL TRUMANN 35.67N 90.52W
04/03/2018 M1.75 INCH POINSETT AR LAW ENFORCEMENT
HAIL RANGED FROM PEA TO GOLFBALL SIZE ACROSS TOWN.
0615 PM HAIL HORNERSVILLE 36.04N 90.11W
04/03/2018 M0.88 INCH DUNKLIN MO TRAINED SPOTTER
0620 PM HAIL CLARKTON 36.45N 89.97W
04/03/2018 M0.75 INCH DUNKLIN MO EMERGENCY MNGR
PEA TO PENNY SIZE
0630 PM TSTM WND DMG 1 WSW HORNERSVILLE 36.03N 90.13W
04/03/2018 DUNKLIN MO LAW ENFORCEMENT
THREE FARM SHEDS DAMAGED ON DUNKLIN COUNTY ROAD 657 JUST
WEST OF TOWN. POSSIBLE TORNADO.
0635 PM TSTM WND DMG 4 N BLYTHEVILLE 35.99N 89.92W
04/03/2018 MISSISSIPPI AR EMERGENCY MNGR
POWER LINES DOWN ALONG HIGHWAY 61 NEAR THE STATE LINE.
0636 PM HAIL SENATOBIA 34.62N 89.97W
04/03/2018 E1.00 INCH TATE MS TRAINED SPOTTER
HAIL RANGED FROM PEAS TO QUARTERS.
0638 PM HAIL MARIANNA 34.77N 90.77W
04/03/2018 M0.88 INCH LEE AR PUBLIC
0645 PM TSTM WND DMG 2 S BLYTHEVILLE 35.91N 89.92W
04/03/2018 MISSISSIPPI AR EMERGENCY MNGR
TREE DOWN ACROSS COUNTY ROAD 679 JUST SOUTH OF TOWN.
0725 PM Hail 4 W Halls 35.87N 89.47W
04/03/2018 E1.00 inch Lauderdale TN Public
quarter size hail reported in nankipoo community.
0745 PM Tstm Wnd Dmg 4 SW Gleason 36.17N 88.66W
04/03/2018 Weakley TN Trained Spotter
Power lines and several trees down near the intersection
of 190 and 124. A few utility poles were also reported
down in and just east of Gleason.
0810 PM Hail Medon 35.46N 88.87W
04/03/2018 E0.88 inch Madison TN Broadcast Media
0820 PM Tstm Wnd Dmg New Albany 34.49N 89.02W
04/03/2018 Union MS Emergency Mngr
Damage reported to several businesses, signs, and roofs
in New Albany.
0824 PM Hail 2 S Lexington 35.62N 88.39W
04/03/2018 E0.88 inch Henderson TN Public
0825 PM Tstm Wnd Dmg 4 N New Harmony 34.46N 88.93W
04/03/2018 Union MS Law Enforcement
Tree down across highway 348 just east of 121. relayed
through broadcast media
0835 PM Tstm Wnd Dmg Pontotoc 34.25N 89.01W
04/03/2018 Pontotoc MS Emergency Mngr
porch lifted off home
0840 PM Tstm Wnd Dmg Randolph 34.18N 89.17W
04/03/2018 Pontotoc MS Broadcast Media
report of trees down.
0840 PM TSTM WND DMG WHEELER 34.58N 88.60W
04/03/2018 PRENTISS MS BROADCAST MEDIA
DAMAGE TO ABOVE GROUND POOL AND TRAMPOLINE.
0840 PM Tstm Wnd Dmg 5 WNW Baldwyn 34.53N 88.72W
04/03/2018 Prentiss MS Law Enforcement
Tree down across county road 6831
0845 PM Tstm Wnd Dmg Booneville 34.66N 88.57W
04/03/2018 Prentiss MS Law Enforcement
trees and power lines down on county road 5031 in
Booneville.
0845 PM TSTM WND DMG BOONEVILLE 34.66N 88.57W
04/03/2018 PRENTISS MS BROADCAST MEDIA
RV TRAILER OVERTURNED
0855 PM Tstm Wnd Dmg Mantachie 34.32N 88.49W
04/03/2018 Itawamba MS Broadcast Media
large tree down near highway 371
0905 PM Tstm Wnd Dmg 3 S Iuka 34.76N 88.20W
04/03/2018 Tishomingo MS Social Media
Numerous trees down along highway 25 south of Iuka
0905 PM Tstm Wnd Dmg Nettleton 34.09N 88.62W
04/03/2018 Lee MS Broadcast Media
several trees and power lines down.
0910 PM Tstm Wnd Dmg Fulton 34.26N 88.40W
04/03/2018 Itawamba MS Broadcast Media
trees down near post office
0915 PM Tstm Wnd Dmg 3 NW Amory 34.02N 88.52W
04/03/2018 Monroe MS Social Media
large tree down on guyton road in bigbee
0920 PM Tstm Wnd Dmg 1 N Smithville 34.08N 88.40W
04/03/2018 Monroe MS Co-Op Observer
tree down along highway 25
0930 PM Tstm Wnd Dmg Aberdeen 33.83N 88.55W
04/03/2018 Monroe MS Broadcast Media
tree blocking road in aberdeen
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:06 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 39 min |
| Apr 3, 7:31 PM CDT | Special Weather Statement | MEG | Marshall | 29 min |
| Apr 3, 8:05 PM CDT | Special Weather Statement | MEG | Pontotoc, Union | 25 min |
| Apr 3, 8:16 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lafayette, Lee, Pontotoc, Union | 44 min |
| Apr 3, 8:21 PM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw | 24 min |
| Apr 3, 8:26 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe, Pontotoc, Prentiss, Tippah and 2 more | 49 min |
| Apr 3, 8:50 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 40 min |
| Apr 3, 8:54 PM CDT | Special Weather Statement | MEG | Tishomingo | 51 min |
| Apr 3, 9:29 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 31 min |
| Apr 4, 3:44 AM CDT | Freeze Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 9 more | 29 hr |
| Apr 3, 7:30 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Madison | 10 min |
| Apr 3, 8:37 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Henderson | 23 min |
Nearby
Frost Advisories in Mississippi, 2018Frost Advisories in Arkansas, 2018Frost Advisories in Tennessee, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.